# SDR AALA20100617MIA01

- Difficulty date: June 17, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 28,113 hours, 11,712 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED NUMBER TWO ELECTRIC HYDRAULIC PUMP OVERHEAT LIGHT ILLUMINATED DURING FLIGHT.  EMERGENCY DECLARED RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER TWO ELECTRIC HYDRAULIC PUMP, CASE DRAIN AND MODULE PRESSURE FILTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
